# SDR COMA0060390

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 5,181 hours, 5,336 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105842
- Part serial: JUN981942
- Condition: Cracked
- Location: Rt Mlg
- Part time: 2,118 hours, 2,111 cycles
- Component: Main Wheel, 50105711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY REMOVED FROM AIRCRAFT DUE TO CORD SHOWING.  DURING INSPECTION FOUND SUB ASSEMBLY WAS CRACKED AT THE LOT  NR STAMPED ON UNIT 2136 A TOTAL OF 10 TIRE CHANGES ON WHEEL.
